# SDR IPXA2017012513226

- Difficulty date: January 12, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: ACA73013
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CARGO DOOR FWD. PAN IS GOUGED 23 INCHES FROM BOTTOM. REMOVED, FABRICATED AND REPLACED MAIN CARGO DOOR FWD LOWER PAN IAW DWG ACA7301 AND SRM 51-35-01 & N51-33-01. (MINOR)
